# SDR QMLA2011102711107

- Difficulty date: October 27, 2011
- Submitted: October 31, 2011
- Operation: Air carrier
- Aircraft: N351LN
- Make and model: Snias AS350B2
- Aircraft serial: 3696
- Aircraft time: 3,976 hours, 12,193 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 4,280 hours, 11,179 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW SMELLED FUEL IN THE CABIN ON A FLIGHT TO PICK UP A PATIENT.  MADE A PRECAUTIONARY LANDING.  INSPECTED ENTIRE FUEL SYS AND COULD NOT LOCATE ANY LEAKS.  RAN BOTH BOOST PUMPS AND RE-CHECKED FUEL SYS.  NO LEAKS NOTED.  PERFORMED A GROUND RUN, & COULD NOT FIND ANY LEAKS.  PERFORMED A 10 MINUTE MX TEST FLIGHT AND COULD NOT DUPLICATE THE DISCREPANCY.    ACFT RETURNED TO SERVICE.
